# SDR R61A201202160099

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000190
- Aircraft time: 11,441 hours, 9,147 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR ARMING LEVER WAS HARD TO OPERATE.  MAINTENANCE RE-POSITIONED R-1 DOOR LINING AND PERFORMED OPS CHECKS PER EMB AMM, OPS CHECK GOOD.
